Restricted chord projection and affine inequalities

Research output: Contribution to journalArticlepeer-review


It is proved that if ∏*K is the polar projection body of a convex body K in Rn, then the volumes of K and ∏*K satisfy the inequality {Mathematical expression} with equality if and only if K is a simplex. A new zonoid, called the mean zonoid, is defined and some inequalities which characterize the simplices are also proved.

Original languageEnglish (US)
Pages (from-to)213-222
Number of pages10
JournalGeometriae Dedicata
Issue number2
StatePublished - Aug 1991

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Restricted chord projection and affine inequalities'. Together they form a unique fingerprint.

Cite this